MathSciNet Relay Station
MathSciNet bibliographic data
MR1840956 (2002d:46018) 46B20 (46B28 46M05)
Rao, T. S. S. R. K. On ideals in Banach spaces. Rocky Mountain J. Math. 31 (2001), no. 2, 595–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement